Alert archive / Alabama / Tornado Warnings in 2019

Tornado Warning 56, NWS Birmingham, AL

April 14, 2019Barbour County, Bullock County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 7:48 AM CDT for Barbour County, Bullock County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 7:48 AM CDT (12:48 UTC)
Expired
Apr 14, 2019, 8:15 AM CDT
In force
27 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Barbour County, AL, Bullock County, AL

The radar

The Ft Rucker radar (KEOX), 58 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 1:04 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

267 
WFUS54 KBMX 141248
TORBMX
ALC005-011-141315-
/O.NEW.KBMX.TO.W.0056.190414T1248Z-190414T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
748 AM CDT SUN APR 14 2019

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southeastern Bullock County in southeastern Alabama...
  Northern Barbour County in southeastern Alabama...

* Until 815 AM CDT.
    
* At 748 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Boot Hill, or 11 miles south of Midway, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Clayton, Hawkinsville, Spring Hill, Comer, Barbour County Public
  Lake Dam, Batesville, Clayton Municipal Airport and Mount Andrew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3183 8555 3193 8570 3209 8544 3207 8520
      3206 8519 3206 8515
TIME...MOT...LOC 1248Z 236DEG 36KT 3191 8557 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

05
1 follow-up statement
288 
WWUS54 KBMX 141301
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
801 AM CDT SUN APR 14 2019

ALC005-011-141315-
/O.CON.KBMX.TO.W.0056.000000T0000Z-190414T1315Z/
Bullock AL-Barbour AL-
801 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR EAST
CENTRAL BULLOCK AND NORTHEASTERN BARBOUR COUNTIES...
    
At 800 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Barbour County Public Lake Dam, or near Midway,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Comer, Hawkinsville, Barbour County Public Lake Dam, Spring Hill,
Mount Andrew and Batesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3191 8547 3200 8558 3209 8544 3207 8520
      3206 8519 3206 8515 3202 8522
TIME...MOT...LOC 1300Z 228DEG 38KT 3199 8546 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

05

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 6:53 AM CDT, 55 minutes earlier.

Area forecast discussion, Apr 14, 6:53 AM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
653 AM CDT Sun Apr 14 2019

.UPDATE...
For 12Z Aviation.

&&

.SHORT TERM...
Today and Tonight.

* Enhanced Risk for severe weather including tornadoes and
  damaging winds up to 60 mph continues this morning.

* Wind Advisory until 9 PM CDT.

Severe risk will continue eastward across Central Alabama this
morning. Overnight a line of severe thunderstorms tracked across the
forecast area with tornadic characteristics. This convective line
was crossing the I-65 corridor at ~4 AM CDT. With a tornadic
parameter space still in place across Central Alabama, counties
across the east and southeast have been added to Tornado Watch #57
as the threat is not expected to diminish completely until the MCS
clears to the southeast later this morning.

An axis of 500-1,000 J/kg SBCAPE has overlapped an area of high wind
shear as a result of strong low-level & mid-level jets. 0-1 km SRH
values have ranged as high as 500-600 m2/s2 across the north, down
to ~300 m2/s2 across the south. Given ongoing deep-layer forcing and
ample low-level moisture actively replenished by the 925-850 mb jet,
the MCS will continue severe/tornadic characteristics for the next
several hours. A transition to line-embedded supercells with rapid
spin-up tornadoes has occurred this morning. This is a dangerous
ongoing situation across Central Alabama with many confirmed
tornadoes already.

With the deepening low, ~998 mb in western TN as of 4 AM,
pressure gradient winds have also been a problem overnight with a
few reports of downed trees across the area. Many surface
observation sites have gusted to 30-40 mph overnight which have
also caused aviation weather issues. A Wind Advisory will remain
in place 9 PM tonight or until wind gusts decline to the east as
the dynamic system moves out of the area and the PGF weakens.

Post-frontal weather conditions across Central Alabama should
contain noticable changes in wind direction and temperatures,
especially once the primary tough axis moves over the area. A line
of showers & storms may fire back up along the remnant frontal
boundary across our far east/southeast, though not expecting any
severe currently. Trends for this will be watched, however. Highs
this afternoon will range in the uppers 60s northwest, to the upper
70s in the southeast. Once skies clear and subsidence takes over in
the NVA/CAA regime, temperatures should cool to the 40s overnight.
May squeak out a few upper 30s in the far northwest as well. PoP
trends will continue to be adjusted in the coming hours which will
primarily be based off RADAR trends & hi-res guidance.

40/Sizemore

.LONG TERM...
Monday through Wednesday.

Stable high pressure conditions are expected to dominate the
Southeast CONUS into mid-week as broad deep-layer ridging begins to
develop across the center of the country in response to high
pressure sliding east towards the Carolinas & East Coast. Noticable
return flow spreading across the Plains and Mississippi River Valley
(MRV) by Wednesday evening. Lows overnight Monday should remain in
the 40s with the center of the surface ridge passing across the
area. Highs expected to rebound into the 60s/70s that afternoon.
Tuesday lows should warm into the 50s, with further airmass
modification/southerly flow bringing 60s into the picture Wednesday
night. For Wednesday evening, enough moisture return and isentropic
ascent will help increase rain chances in our western counties, but
have limited this to 10-20% as most of the showers and thunderstorms
will stay to our west. Upstream, our next progged mid/upper-level
disturbance is forecast to eject from the Central/Southern Rockies
into the Great Plains.

Thursday through Saturday.

Have continued to monitor trends with the consistent synoptic signal
of severe weather heading into Thursday. Good forecast confidence
remains with the deep-layer trough amplifying & thereafter occluding
on Thursday across the Great Plains with guidance suggesting a ~545
decameter mid-level low near northeast Kansas Thursday morning. As a
result, ongoing downstream ridging & southwest flow aloft develops
over the Gulf Coast States. Warm, moist advection across the Lower
MRV and Southeast suggests an unstable boundary layer with ~2,000+
MLCAPE during the afternoon, along with 40-50+ kts 0-6 km bulk
shear. Latest guidance suggests lee cyclogenesis across the Plains
with a deepening surface low heading northeastward into IL by Friday
morning. To the south, a trailing frontal boundary and 90-100kt H5
jet max should move into the Lower MRV by Thursday afternoon.
Considering indications of favorable warm sector instability,
associated shear profiles & broad hodograph curvature, all modes of
severe weather remain on the table. Will continue to advertise the
low-medium confidence for severe weather in the HWO. As always,
trends will be actively monitored with necessary forecast updates
passed along. Weather conditions Friday/Saturday would generally
show improvement as expected NVA/CAA spreads across the region
behind the exiting system.

40/Sizemore

&&

.AVIATION...
12Z TAF Discussion.

The worst of the convective weather has now cleared TCL/BHM/EET.
Current line of thunderstorms racing east and impacting ANB/ASN,
with more to the south now impacting MGM/TOI. Have placed
aggressive TAFs for early period with convective wind gusts and
IFR visibility, as well as non-convective wind gusts later this
morning into the evening as pressure gradient remains strong.
Would expect area-wide turbulence issues as well per PIREPS and
mid/upper-level jet streak moving through the region.

Expecting upstream region of MVFR ceilings in MS to move into the
area as winds veer with time. Thus, despite general improvement
with convective weather, flight conditions will continue to be a
challenge today with gusts to 30 kts throughout most of the period
and ceilings remaining somewhat low. Will monitor observational
trends and satellite imagery for possible adjustments to TAFs
before 18Z package is issued.

40/Sizemore

&&

.FIRE WEATHER...

A line of strong to severe storms continues to move across Central
Alabama this morning. This system will produce periods of heavy
rainfall and possibly damaging winds, with the threat of tornadoes.
The main convective line will exit east Alabama by late this
morning, but moisture on the back side of the system may trigger
additional showers this across the east and southeast this afternoon.
Expect gusty winds to continue throughout this morning and into
the evening as pressure gradients remain high. Wind Advisory set
to currently expire at 9 PM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     76  40  67  43  78 /  80  30   0   0   0
Anniston    77  42  68  45  79 /  90  30   0   0   0
Birmingham  75  43  71  48  79 /  60  10   0   0   0
Tuscaloosa  73  41  72  48  79 /  30  10   0   0   0
Calera      74  42  69  47  78 /  60  10   0   0   0
Auburn      78  44  68  47  77 / 100  30   0   0   0
Montgomery  79  45  71  48  80 /  90  10   0   0   0
Troy        79  45  71  47  79 /  90  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 9 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Apr 14, 5:01 AM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
501 AM CDT Sun Apr 14 2019

ALZ011>015-017>050-151315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
501 AM CDT Sun Apr 14 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Through Tonight.

Severe thunderstorms will continue into the eastern half of Central
Alabama through noon today. Tornadoes and damaging winds up to 60
mph are possible.

Outside of thunderstorms, sustained gradient winds of 15 to 30 mph,
with gusts of 30 to 40 mph are possible through 9 PM tonight.

Minor flooding will be possible along the Tombigbee River basin
starting today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Severe thunderstorms are possible on Thursday across all of Central
Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size
hail are possible.

Minor flooding will be possible along the Tombigbee River basin
through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
Noon today. Activation may be needed again on Thursday.

In the hours before

Special weather statement, Apr 14, 6:02 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
602 AM CDT SUN APR 14 2019

ALZ044-141130-
Montgomery AL-
602 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY COUNTY
UNTIL 630 AM CDT...

At 601 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ramer, or near Meadville, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Meadville, Pine Level, Grady, Sellers, Strata, Dublin, Naftel, Ramer,
Lapine, Sprague, Currys and Carters Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3205 8630 3205 8634 3209 8636 3229 8593
      3228 8592 3227 8597 3224 8600 3201 8600
      3196 8616 3196 8630
TIME...MOT...LOC 1101Z 235DEG 40KT 3205 8624

32/Davis
Special weather statement, Apr 14, 6:08 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Birmingham AL
608 AM CDT SUN APR 14 2019

ALZ027-141200-
Talladega AL-
608 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLADEGA COUNTY UNTIL
700 AM CDT...

At 608 AM CDT, Doppler radar was tracking a strong thunderstorm over
Childersburg, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Talladega, Sylacauga, Childersburg, Munford, Waldo, Winterboro,
Alpine, Sycamore, Sylacauga Municipal Airport, Gantts Quarry,
Varnons, Chandler Springs, Ironaton and Mignon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3340 8592 3340 8594 3338 8594 3338 8598
      3330 8598 3330 8612 3321 8612 3320 8617
      3318 8617 3311 8636 3324 8644 3326 8642
      3328 8643 3327 8641 3329 8636 3333 8636
      3355 8598 3346 8592
TIME...MOT...LOC 1108Z 240DEG 38KT 3324 8634

32/Davis
Special weather statement, Apr 14, 6:37 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
637 AM CDT SUN APR 14 2019

ALZ018>021-027>029-141215-
Calhoun AL-Etowah AL-Clay AL-Talladega AL-Randolph AL-Cleburne AL-
Cherokee AL-
637 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA...NORTHERN
RANDOLPH...CALHOUN...SOUTHEASTERN ETOWAH...CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHERN CLAY COUNTIES UNTIL 715 AM CDT...

At 637 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Glencoe to near Waldo. Movement was
northeast at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Anniston, Oxford, Talladega, Jacksonville, Piedmont, Heflin,
Lineville, Ashland, Wedowee, West End-Cobb Town, Lake Wedowee, Cobb
Town, Fort McClellan, Saks, Lincoln, Glencoe, Weaver, Munford,
Ohatchee and Hobson City.

LAT...LON 3325 8618 3375 8608 3377 8604 3381 8607
      3382 8605 3384 8606 3398 8582 3398 8540
      3326 8526
TIME...MOT...LOC 1137Z 220DEG 53KT 3391 8592 3332 8602

89^GSatterwhite
Special weather statement, Apr 14, 7:26 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
726 AM CDT SUN APR 14 2019

ALZ045-047-141315-
Lee AL-Macon AL-
726 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LEE AND MACON COUNTIES
UNTIL 815 AM CDT...

At 726 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Tuskegee, or over Tuskegee, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Auburn, Opelika, Tuskegee, Notasulga, Franklin, Waverly, Liverpool,
Lake Tuskegee, Auburn University, Hardaway, Tuskegee National Forest,
Davisville, Loachapoka, Warriorstand, Robert G. Pitts Airport, I 85
Rest Area, Uphapee Creek, Fort Davis, Chewacla State Park and Roxana.

LAT...LON 3223 8559 3223 8585 3235 8588 3258 8574
      3260 8570 3265 8570 3271 8566 3271 8561
      3273 8561 3274 8557 3273 8529 3274 8528
      3273 8526
TIME...MOT...LOC 1226Z 215DEG 48KT 3243 8568

89^GSatterwhite
Local storm report, Apr 14, 7:37 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 AM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     2 NNE GLENCOE           33.98N 85.92W
04/14/2019                   ETOWAH             AL   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO TWO HOMES ON
            RABBITTOWN RD. TIME ESTIMATED FROM RADAR.

&&

HA
Local storm report, Apr 14, 7:41 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 AM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     TORNADO          1 WSW TROY              31.80N 85.99W
04/14/2019                   PIKE               AL   BROADCAST MEDIA

            DAMAGE ALONG HIGHWAY 31, IN TROY. OVERTURNED
            VEHICLE AND POWER POLES DOWNED. ASSOCIATED
            WITH A TDS FROM KMXX.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:03 PM CDTSpecial Weather StatementBMXWinston42 min
Apr 13, 7:14 PM CDTSpecial Weather StatementBMXShelby31 min
Apr 13, 7:43 PM CDTSpecial Weather StatementBMXSt. Clair32 min
Apr 13, 8:45 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter7 days
Apr 13, 11:35 PM CDTSevere Thunderstorm WarningBMXLamar, Marion40 min
Apr 13, 11:38 PM CDTTornado WarningBMXPickens, Sumter28 min
Apr 13, 11:40 PM CDTTornado WarningBMXMarion30 min
Apr 14, 12:15 AM CDTSevere Thunderstorm WarningBMXLamar, Marion37 min
Apr 14, 12:15 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more21 hr
Apr 14, 12:50 AM CDTTornado WarningBMXMarengo, Sumter40 min
Apr 14, 12:56 AM CDTTornado WarningBMXTuscaloosa41 min
Apr 14, 1:00 AM CDTSpecial Weather StatementBMXLamar, Marion45 min
Apr 14, 1:15 AM CDTAreal Flood AdvisoryBMXLamar, Marion3 hr
Apr 14, 1:16 AM CDTTornado WarningBMXHale, Perry59 min
Apr 14, 1:55 AM CDTSevere Thunderstorm WarningBMXHale, Marengo50 min
Apr 14, 2:03 AM CDTTornado WarningBMXBibb, Tuscaloosa43 min
Apr 14, 2:10 AM CDTTornado WarningBMXHale, Perry35 min
Apr 14, 2:34 AM CDTSevere Thunderstorm WarningBMXWalker, Winston41 min
Apr 14, 2:40 AM CDTTornado WarningBMXPerry31 min
Apr 14, 3:26 AM CDTTornado WarningBMXPerry16 min
Apr 14, 3:34 AM CDTTornado Warning Tornado observedBMXBibb11 min
Apr 14, 4:04 AM CDTTornado WarningBMXJefferson, St. Clair, Shelby25 min
Apr 14, 4:14 AM CDTTornado WarningBMXShelby20 min
Apr 14, 4:47 AM CDTSevere Thunderstorm WarningBMXLowndes43 min
Apr 14, 5:15 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas45 min
Apr 14, 5:18 AM CDTSpecial Weather StatementBMXMontgomery42 min
Apr 14, 5:50 AM CDTSpecial Weather StatementBMXCoosa40 min
Apr 14, 6:02 AM CDTSpecial Weather StatementBMXMontgomery28 min
Apr 14, 6:08 AM CDTSpecial Weather StatementBMXTalladega52 min
Apr 14, 6:34 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah41 min
Apr 14, 6:37 AM CDTSpecial Weather StatementBMXCalhoun, Clay, Cleburne, Randolph38 min
Apr 14, 6:43 AM CDTTornado WarningBMXPike47 min
Apr 14, 7:18 AM CDTTornado Warning Tornado observedBMXBullock, Pike42 min
Apr 14, 7:26 AM CDTSpecial Weather StatementBMXLee, Macon49 min
Apr 14, 7:59 AM CDTSpecial Weather StatementBMXLee46 min
Apr 14, 8:02 AM CDTSpecial Weather StatementBMXClay28 min
Apr 14, 8:05 AM CDTTornado WarningBMXBarbour, Bullock, Russell25 min
Apr 14, 8:14 AM CDTSpecial Weather StatementBMXChambers16 min
Apr 14, 8:15 AM CDTSpecial Weather StatementBMXCleburne15 min
Apr 14, 8:27 AM CDTTornado WarningBMXBarbour, Russell48 min
Apr 14, 8:40 AM CDTSpecial Weather StatementBMXCleburne20 min
Apr 14, 9:52 AM CDTSpecial Weather StatementBMXChambers23 min
Apr 14, 10:13 AM CDTSpecial Weather StatementBMXChambers32 min

Nearby

Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.